# SDR AWXA0001241

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 42,458 hours, 26,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 65C37607
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 WL 207 FWD PRESSURE BULKHEAD AFT SIDE CRACK .5 INCH LONG SIDE CORD LT SIDE.  REMOVED DAMAGED CORD; DRILLED AND INSTALLED REPLACEMENT CORD SECTION AND SPLICES IAW ER 03-5312-01002-DL1.
